# SDR SIMA20120721007

- Difficulty date: July 21, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 24,213 hours, 20,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE FLOOR EMERGENCY LIGHT STRIP EXTRUSIONS NR 1, 2, 5 AND 6 DAMAGED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
